# SDR UIEA200900024

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 42,835 hours, 6,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP LOWER SKIN HAS ONE 0.750 INCH PUNCTURE AT WBL 243.30 AND ONE 0.250 INCH PUNCTURE AT WBL 251.30.  PERMANENT REPAIRED AS PER B747-400 SRM 57-53-01-2R-1 AND 51-70-10-2R-1, REF, ATLAS AIR EO 4457A184.
